# SDR UALA2008122406999

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 51,394 hours, 7,610 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OBSERVER O2 MASK EMERGENCY BUTTON STICKING.  CREW O2 HAS A HISTORY OF BEING LOW.  SUSPECT MASK.  REPLACED O2 MASK.
